Boils on my right hand

Boils on my right hand

Hello Dr Sumeet,

I am getting some kind of boils on my skin.. My surgery is done on right side , I got 2 boils on surgery area and 2 on my right hand.. After surgery Dr said to be careful of right hand that there should be no cuts or burns bcoz of risk of lymphedema..

But I got this boils.. They are very painful... After 2-3 days it starts bleeding.. Is there risk of lymphedema??

When I went to show the Dr, he gave me an ointment T-bact , no medicines given... Even after that I got a new boil on my right hand today.... Dr said it could be side effect of chemo...

Previous boils are also still there, not yet gone completely.. Dr can u pls suggest what can be done so that I don't get more boils?? My 3rd chemo is after 6 days...

Friends did any one of you get similar boils?? If yes what did you all apply?? Pls share..... Actually this is the first time I am getting boils on my skin, I never had any such problem before..

6 Replies

oldestnewest
  • Here is a link which may be of use to you:

    healthunlocked.com/breastca...

  • Thanx greenbear... The link u send is good... But in my case I am just worried since I m getting boils on surgery side.. It's coming on my right hand.. New ones keep coming... Yesterday I got 5th boil... Moreover it's not healing soon so I m worried of lymphedema , since after 2-3 days the pus goes and it starts bleeding... Also these boils are very painful.. I really don't want more to come only if I can find some way to stop them...

  • After chemotherapy, there is a tendency towards increased infection, as you know it. I have seen such situations in few of my patients. If the boils have stopped cropping up and are in a stage of settling down, then there should be no worry as such. However, if there is redness around the boils, or if they are appearing more, then you may need to take a course of antibiotic.

    I suggest, if your boils have increased further, you should meet your oncologist once again.

    Do you have fever?

    Over a period of time, they will settle down, don't worry

  • Yes Dr there is redness around the boil and it has become huge and fully swollen.. I met dermatologist yesterday he said it is Furuncle... He has given me Azithral 250 mg twice a day... I has 100.5 fever also for which I took Dolo 650... Now my fever remains at 99... I managed to get appt of oncologist but only for Friday.. I am just hoping that I don't get further boils...

  • It's good that you have started the antibiotic since the boil has increased and become red. Redness implies that there is some underlying infection and the body is fighting against it. Review the situation in a day or two and let us know how it improves, so if need be, we can guide you.

  • Thank you so much Dr for your reply...

    It's a big relief in itself... Whenever I m going through any problem & the moment I get reply from u I really feel relaxed... Thanx a ton...

You may also like...